# SDR VNAA0602001

- Difficulty date: February 7, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 4,651 hours, 4,630 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE -CARGO DOOR- CAUTION MESSAGE ILLUMINATED.  PRESSURIZATION WAS STABLE.  THE CREW FOLLOWED THE QRH AND ELECTED TO RETURN TO XNA.  MAINTENANCE FOUND THE CARGO DOOR HANDLE POPPED OUT.  THE HANDLE WAS INSPECTED AND OPERATIONALLY CHECKED.  NO DEFECTS WERE FOUND.  THE DOOR HANDLE WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
